# SDR USAA2013090900025

- Difficulty date: September 9, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 43,333 hours, 15,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 424
- Condition: Low Pressure
- Location: L2 Door
- Part time: 43,333 hours, 15,815 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ASSIST BOTTLE LOW. SERVICED DOOR ASSIST BOTTLE IAW AMM 52-22-00-614.
